RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Journal history

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Tr. Mosk. Mat. Obs.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Tr. Mosk. Mat. Obs., 2012, Volume 73, Issue 2, Pages 259–276 (Mi mmo535)  

This article is cited in 3 scientific papers (total in 3 papers)

Parallelohedra: a retrospective and new results

N. P. Dolbilin

Steklov Mathematical Institute of the Russian Academy of Sciences

Funding Agency Grant Number
Russian Foundation for Basic Research 11-01-00633-а
Ministry of Education and Science of the Russian Federation 11.G34.31.0053


Full text: PDF file (363 kB)
References: PDF file   HTML file

English version:
Transactions of the Moscow Mathematical Society, 2012, 73, 207–220

Bibliographic databases:

Document Type: Article
UDC: 514.1+514.8
MSC: 52B11, 52B12, 52B20
Received: 08.09.2012
Revised: 27.09.2012

Citation: N. P. Dolbilin, “Parallelohedra: a retrospective and new results”, Tr. Mosk. Mat. Obs., 73, no. 2, MCCME, Moscow, 2012, 259–276; Trans. Moscow Math. Soc., 73 (2012), 207–220

Citation in format AMSBIB
\Bibitem{Dol12}
\by N.~P.~Dolbilin
\paper Parallelohedra: a retrospective and new results
\serial Tr. Mosk. Mat. Obs.
\yr 2012
\vol 73
\issue 2
\pages 259--276
\publ MCCME
\publaddr Moscow
\mathnet{http://mi.mathnet.ru/mmo535}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3184976}
\zmath{https://zbmath.org/?q=an:1271.52013}
\elib{http://elibrary.ru/item.asp?id=21369359}
\transl
\jour Trans. Moscow Math. Soc.
\yr 2012
\vol 73
\pages 207--220
\crossref{https://doi.org/10.1090/S0077-1554-2013-00208-3}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84903379591}


Linking options:
  • http://mi.mathnet.ru/eng/mmo535
  • http://mi.mathnet.ru/eng/mmo/v73/i2/p259

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. Deza, M. Dutour Sikirić, M. I. Shtogrin, “Fullerenes and disk-fullerenes”, Russian Math. Surveys, 68:4 (2013), 665–720  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    2. A. N. Magazinov, “K teoreme Delone o klassifikatsii skhozhdenii paralleloedrov v granyakh korazmernosti 3”, Model. i analiz inform. sistem, 20:4 (2013), 71–80  mathnet
    3. A. A. Gavrilyuk, “A Class of Affinely Equivalent Voronoi Parallelohedra”, Math. Notes, 95:5 (2014), 625–633  mathnet  crossref  crossref  mathscinet  isi  elib
  • Trudy Moskovskogo Matematicheskogo Obshchestva
    Number of views:
    This page:482
    Full text:131
    References:21

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019